# SDR GAIA00509

- Difficulty date: August 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Part number: 540998
- Condition: Failed
- Location: Nr 3 Engine
- Component: Airframe, Boeing, B727222
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: ON CLIMB OUT AT 8500 MSL NR 3 FIRE LIGHT ILLUMINATED.  EXECUTED ENGINE FIRE FAILURE CHECKLIST,  RETURNED TO MCO FOR LANDING.  ON THROTTLE REDUCTION, FIRE LIGHT EXTINGUISHED.  NO FIRE OCCURRED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT MCO.  REPLACED NR 3 ENGINE FUEL HEAT MANIFOLD ASSY.  LEAK CHECK ACCOMPLISHED,  OK.  AIRCRAFT RETURNED TO SERVICE.
